Hi everyone! Until a month ago I was in daily injections of Copaxone , been on this for two years with no major problems……well I don’t think there were as every follow up appointment with the neurologist has been cancelled/rescheduled, cancelled /rescheduled and now I’m not due to see them until August 2020! Which will be 3years since I started the DMT journey. I have complained to the MS nurse who said hopefully I Will see the neurologist before then. I was wondering informed by letter copaxone w was being replaced by Brabio and as I say have been on this now for about a month.. However I am now getting really bad headaches, feel sick and anxiety levels and palpitations have increased. Is this new side effects from the Brabio or just me and changing MS symptoms? I have left a message for the MS nurse to contact me about this, but wondered if any of you guys had experienced different things since switching from copaxone to Brabio. Any help would be most greatly appreciated. Thanks
Last reply 3 months ago
Copaxone to Brabio…..differences?